Journal of Applied Mathematics and Physics

Vol.1 No.7(2013), Paper ID 40715, 4 pages

DOI:10.4236/jamp.2013.17001

 

An Optimal Double Inequality among the One-Parameter, Arithmetic and Geometric Means

 

Hongya Gao, Shuangli Li, Yanjie Zhang, Hong Tian

 

College of Mathematics and Computer Science, Hebei University, Baoding, China
College of Mathematics and Computer Science, Hebei University, Baoding, China
College of Mathematics and Computer Science, Hebei University, Baoding, China
College of Mathematics and Computer Science, Hebei University, Baoding, China

 

Copyright © 2013 Hongya Gao, Shuangli Li, Yanjie Zhang, Hong Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gao, H. , Li, S. , Zhang, Y. and Tian, H. (2013) An Optimal Double Inequality among the One-Parameter, Arithmetic and Geometric Means. Journal of Applied Mathematics and Physics, 1, 1-4. doi: 10.4236/jamp.2013.17001.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.